MathSciNet Relay Station
MathSciNet bibliographic data
MR2226257 (2007f:34118) 34K13 (37J45 58E05)
Fei, Guihua Multiple periodic solutions of differential delay equations via Hamiltonian systems. I. Nonlinear Anal. 65 (2006), no. 1, 25–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement